# SDR SIMA20140117004

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 25,861 hours, 21,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LAMP INOPERATIVE.  R & R LAMP IN MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A, OPERATIONS CHECKED GOOD.
